Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Have collageneous colitis. Watery diarrhea after eating. Taking loperamide. Feeling dizzy and weak. Need immediate care?

I suffer from collagenous colitis. I have had watery diarrhea about 1/2 hour after I eat anything. This has been going on for the last 2 weeks straight. I have taken loperamide daily and it's not working. Today I am very weak and dizzy. My heart is racing and I just feel terrible. Should I go to the hospital? I have doctors' appointments next week.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hello, Thanks for the query to H.C.M,C.
For long use loperamide is a dangerous drug , so please stop at once.
If you have loose motion after you eat anything, take ( drink ) hot water as you can sip like tea 1 hour before each meal. This will not treat your diarrhoea but frequency of this will decrease so you will get some relief.
In your case you can use more potent anti-diarrheal drug in combination with anti-amoebic and anti -inflammatory drugs , this will improve your's condition some what.
Consult a doctor and get blood examination and U/S abdomen.
Thanks , good luck. Dr. HET

Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor